ITEM METADATA RECORD
Title: Schur complement domain decomposition algorithms for spectral methods
Authors: Chan, T ×
Goovaerts, Danny #
Issue Date: Dec-1989
Publisher: North-Holland
Series Title: Applied Numerical Mathematics vol:6 issue:1-2 pages:53-64
Description: Special issue on Spectral Multi-Domain Methods
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science